# SDR AU001009

- Difficulty date: October 20, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Socket
- Part number: 5081032017
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR TORQUE LINK ATTACHMENT LUG LOCATED ON THE SOCKET ASSEMBLY CRACKED. FOUND DURING UNSCHEDULED DOUBLE BRAKE UNIT CHANGE. AIRCRAFT HAD SUFFERED A WALLABY STRIKE ON LANDING ON THE PREVIOUS DAY.
